Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Existence of a seminormal basis in $ C[0,\,1]$


Author: Sherwood Samn
Journal: Proc. Amer. Math. Soc. 35 (1972), 183-186
MSC: Primary 46E15
DOI: https://doi.org/10.1090/S0002-9939-1972-0298404-6
MathSciNet review: 0298404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of a basis in $ C[0,1]$ consisting of pairwise orthogonal elements is established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E15

Retrieve articles in all journals with MSC: 46E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0298404-6
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society